# SDR CA150612001

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,430 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Part number: 82520390001
- Condition: Weak
- Location: Cabin Door
- Part time: 58,405 hours
- Component: Door, Bombdr, 85210002001
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL, THE AIRCRAFT MAIN CABIN DOOR COULD NOT BE FULLY UNLOCKED AS IT WAS ONLY LIFTING HALFWAY UP.  THE CAPTAIN, WITH THE HELP OF THE RAMP ATTENDANT, WAS ABLE TO FORCE THE DOOR OPEN.  IT WAS FOUND THAT THE DOOR WAS BLOCKED BY A MAIN LANDING GEAR PIN THAT MIGRATED OUT FROM ITS STOWAGE COMPARTMENT, LOCATED ON THE SIDE OF THE DOOR STRUCTURE.  VISUAL INSPECTION OF THE DOOR REVEALED ONLY MINOR COSMETIC DAMAGE. VELCRO HOLDING THE STOWAGE COMPARTMENT COVER, IPC 52-10-00-10-360, WAS REPLACED & THE AIRCRAFT RELEASED FOR SERVICE.
